# SDR AALA201801039022

- Difficulty date: January 2, 2018
- Submitted: January 8, 2018
- Operation: Air carrier
- Aircraft: N918US
- Make and model: Airbus A321-231
- Aircraft serial: 6443
- Aircraft time: 10,452 hours, 4,061 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Unit
- Part number: 32146210
- Part serial: 133259
- Condition: Faulted
- Location: Emergency Light
- Part time: 2,200,122 hours, 8,572 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD LT EMERGENCY POWER SUPPLY UNIT FAULTED.  REMOVED AND REPLACED THE POWER SUPPLY AND BATTERY IAW AMM 33-51-38. OPS CHECKED GOOD.  THE AIRCRAFT WAS GROUNDED.
